Non-Bipartite Graphs of Small Mahler Measure. / McKee, James; Cooley, Jonathan; Smyth, Chris.

In: Journal of Combinatorics and Number Theory, Vol. 5, No. 2, 2014, p. 53-64.

Research output: Contribution to journalArticle



  • CMS2

    Submitted manuscript, 98.5 KB, PDF document


The problem of describing the set of all small Mahler measures of polynomials with integer coefficients is a difficult one. One approach is to look for possible candidates among polynomials attached to combinatorial objects. In this paper we study the Mahler measure of polynomials coming from non-bipartite graphs: we classify all such graphs that have Mahler measure below the golden ration. This bound is natural in that it is found to be the smallest limit point of the set of Mahler measures of connected non-bipartite graphs.
Original languageEnglish
Pages (from-to)53-64
Number of pages12
JournalJournal of Combinatorics and Number Theory
Issue number2
Publication statusPublished - 2014
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 18423893